TITLE

Inertial Manifolds and Gevrey Regularity for the Moore-Greitzer Model of an Axial-Flow Compressor

AUTHOR(S)
Chung, Y.; Titi, E. S.
PUB. DATE
January 2003
SOURCE
Journal of Nonlinear Science;Jan/Feb2003, Vol. 13 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Studies inertial manifolds and Gevrey regularity for the Moore-Greitzer model of an axial-flow compressor. Global invariant inertial manifold in the system of evolution equations; Ordinary differential system; Reliability of the Galerkin method.
ACCESSION #
8954973

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics